Calculus of Variations and Geometric Measure Theory

A. Braides

Almost periodic methods in the theory of homogenization

created by braidesa on 15 Jun 2016


Published Paper

Inserted: 15 jun 2016
Last Updated: 15 jun 2016

Journal: Applicable Anal.
Volume: 47
Pages: 259-277
Year: 1992
Doi: 10.1080/00036819208840144


We prove a homogenization theorem for functionals of the calculus of variations of the form $\int_\Omega f\bigl(x,{x\over\varepsilon},u(x),{u(x)\over\varepsilon},Du(x)\bigr)dx$, with very mild conditions of almost periodicity on the oscillating variables, and standard growth hypotheses on the integrand $f$.

Keywords: Homogenization, almost-periodic functions